# SDR CA140623003

- Difficulty date: June 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 11,951 hours
- Engine: Pwa PT6A34
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Wire Pull
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VIBRATION IN FLIGHT, FLOWN TO MAINTENANCE. RIGHT HAND/AFT LOWER FLYING WIRE PULL FOUND CRACKED AND FLYING WIRE FOUND LOOSE. WIRE PULL,  REPLACED WITH SERVICEABLE UNIT. FLOAT RIGGING ADJUSTED PER P5M 1-3-2 SECTION 2.41.4 LOG ENTRIES COMPLETED.
